Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 28, NWS Amarillo, TX

April 16, 2015Carson County, Potter County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 16, 2015, 3:03 PM CDT for Carson County, Potter County, Texas. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2015, 3:03 PM CDT (20:03 UTC)
Expired
Apr 16, 2015, 4:00 PM CDT
In force
57 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Carson County, TX, Potter County, TX

The radar

The Amarillo radar (KAMA), 23 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 3:35 PM CDTHAIL 12 N Pantex, TXAT COUNTY ROAD C AND HIGHWAY 283.
Apr 16, 3:37 PM CDTHAIL 1.757 Sw Pantex, TXGOLF BALL SIZE HAIL FELL NEAR HIGHLAND PARK AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 1:48 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.1 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
246 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
2122 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

168 
WUUS54 KAMA 162003
SVRAMA
TXC065-375-162100-
/O.NEW.KAMA.SV.W.0028.150416T2003Z-150416T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
303 PM CDT THU APR 16 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS...
  EASTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 400 PM CDT

* AT 259 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AMARILLO...
  AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. MINOR
           WIND DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  PANTEX...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3532 10185 3562 10170 3562 10159 3550 10142
      3524 10165
TIME...MOT...LOC 2003Z 210DEG 30KT 3526 10176

HAIL...1.75IN
WIND...60MPH

$$

SIMPSON
2 follow-up statements
946 
WWUS54 KAMA 162029
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
329 PM CDT THU APR 16 2015

TXC065-375-162100-
/O.CON.KAMA.SV.W.0028.000000T0000Z-150416T2100Z/
POTTER TX-CARSON TX-
329 PM CDT THU APR 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CARSON AND EASTERN POTTER COUNTIES UNTIL 400 PM CDT...

AT 328 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES WEST OF
PANHANDLE...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE TO
         ROOFS...SIDING AND TREES IS POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  PANTEX...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3532 10185 3562 10170 3562 10159 3550 10142
      3524 10165
TIME...MOT...LOC 2030Z 211DEG 25KT 3541 10164

HAIL...1.25IN
WIND...60MPH

$$

SIMPSON
102 
WWUS54 KAMA 162042
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
342 PM CDT THU APR 16 2015

TXC375-162052-
/O.CAN.KAMA.SV.W.0028.000000T0000Z-150416T2100Z/
POTTER TX-
342 PM CDT THU APR 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN POTTER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3538 10163 3562 10162 3562 10159 3550 10142
      3528 10162
TIME...MOT...LOC 2042Z 211DEG 25KT 3546 10155

$$

TXC065-162100-
/O.CON.KAMA.SV.W.0028.000000T0000Z-150416T2100Z/
CARSON TX-
342 PM CDT THU APR 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CARSON COUNTY UNTIL 400 PM CDT...

AT 339 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST
OF PANHANDLE...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  PANTEX...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3538 10163 3562 10162 3562 10159 3550 10142
      3528 10162
TIME...MOT...LOC 2042Z 211DEG 25KT 3546 10155

HAIL...1.00IN
WIND...<50MPH

$$

SIMPSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 1:01 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Apr 16, 1:01 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
101 PM CDT THU APR 16 2015

.UPDATE...
UPDATED FOR 18Z AVIATION DISCUSSION.

&&

.AVIATION.../18Z TAFS/
VCSH AND EVENTUALLY VCTS WILL MOSTLY IMPACT KAMA AND KGUY THROUGH
05Z WITH THE BEST TIME FRAME FOR TS BEING 20Z-00Z. AT THIS TIME...TOO
DIFFICULT TO PINPOINT A TS OCCURRENCE ALTHOUGH IF ONE OCCURS AT TAF
SITE...WIND GUSTS OVER 40KTS AND SMALL HAIL WOULD BE POSSIBLE AS WELL
AS LOWER VISIBILITIES WITH THE HEAVIEST RAINFALL. THINK TS WILL MOVE
OFF TO THE EAST BY 00Z...WHICH IS WHERE BEST CHANCES FOR SEVERE
THUNDERSTORMS WILL BE. MVFR/IFR CEILINGS WILL DEVELOP AFTER
04Z...MAINLY AT KAMA AND KGUY WITH CEILINGS MIXING OUT BY 13Z.

KH

&&

.DISCUSSION... /ISSUED 1150 AM CDT THU APR 16 2015/

UPDATE...

WE WILL PERFORM A SPECIAL BALLOON RELEASE AT 18Z. INITIAL CONCERN IS
WEAK COLD FRONT MOVING SOUTHEAST ACROSS THE WESTERN PANHANDLES AND
ONGOING CLOUDS/SHOWERS IN THAT AREA. FURTHER EAST WITH LESS CLOUD
COVER SURFACE DIABATIC HEATING AND SOUTHEASTERLY LOW LEVEL MOIST
ADVECTION IS OCCURING. 12Z OBSERVED KAMA SOUNDING MODIFIED FOR EXPECTED
AFTERNOON TEMPERATURE YIELDS MODERATE SURFACE BASED INSTABILITY. ONE
OF THE BIGGEST UNCERTAINTIES NOW IS TO WHAT DEGREE WE MIX OUT AND
IMPLICATIONS THAT WILL HAVE FOR INSTABILITY. MOISTURE IS PROBABLY
QUITE SHALLOW BUT MODEL FORECAST SOUNDINGS SHOW DEEPENING WITH TIME.
LATEST WEST TEXAS MESONET OBS SHOW LOW 60 DEGREE SURFACE DEW POINTS
UP STREAM IMPINGING ON THE SOUTHEAST PORTION OF THE FORECAST AREA.
RAP AND OTHER SHORT RANGE GUIDANCE SEEM TO BE TOO WEAK AND SLIGHTLY
MISPLACED WITH SURFACE LOW DEEPENING OVER NORTHEAST NEW
MEXICO...HENCE MORE SIGNIFICANT ISOLLOBARIC RESPONSE AND LOW LEVEL
MOISTURE SEEN IN REGIONAL OBSERVATIONS.

CURRENT THINKING IS THAT CONVECTION OVER THE WESTERN PANHANDLES WILL
CONTINUE TO DEEPEN INTO EARLY AFTERNOON WITH MORE ROBUST CONVECTION
EVOLVING OVER THE EASTERN EDGE OF THIS AREA MOVING INTO THE CENTRAL
PANHANDLES THROUGH THE EARLY AFTERNOON. ADDITIONAL CONVECTIVE
INITIATION MAY OCCUR FURTHER EAST AS WELL. STORM MOTIONS WILL BE
NORTHEASTERLY AT AROUND 25 KNOTS. WITH SUCH LOW FREEZING LEVELS
AROUND 8500 FEET AND STEEP MID LEVEL LAPSE RATES...LARGE HAIL WILL BE
THE MAIN THREAT ALONG WITH DAMAGING WINDS. THE BEST CHANCE OF A
TORNADO WILL BE LATER THIS EVENING AS LOW LEVEL MOIST ADVECTION
CONTINUES AND LOW LEVEL JET STRENGTHENS RESULTING IN STRONGER 0-1KM
SHEAR.

ANOTHER CONCERN IS DURATION. WITH LOW LEVEL THETA-E ADVECTION
CONTINUING INTO THE EVENING SO WILL THE THREAT OF CONVECTION. A
MARGINAL SEVERE WEATHER THREAT MAY PERSIST INTO THE NIGHT.

BRB

PREV DISCUSSION... /ISSUED 530 AM CDT THU APR 16 2015/

DISCUSSION...
POTENTIAL FOR SEVERE THUNDERSTORM THIS AFTERNOON AND EVENING REMAINS
PRIMARY ISSUE OF CONCERN WITH THIS FORECAST.

CLOSED 500 MB LOW CURRENTLY NEAR 4-CORNERS WILL BE A DOMINATING
INFLUENCE ON PANHANDLES WEATHER FOR THE NEXT FEW DAYS.  DYNAMICS
FROM THIS SYSTEM HAS CREATED STRONG SOUTHERLY LOW-LEVEL FLOW...AS
SEEN IN KAMA VAD WIND PROFILE THROUGH THE NIGHT.  INFLUX OF GULF
MOISTURE WILL CAUSE ATMOSPHERE TO BECOME INCREASINGLY UNSTABLE BY
THIS AFTERNOON AND EVENING.  STRONG SHEAR EXPECTED TO DEVELOP...
PARTICULARLY ACROSS THE EASTERN HALF OF THE AREA.  SCATTERED TO
SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING.  HAIL TO
TENNIS BALL SIZE...GUSTS TO AROUND 70 MPH...AND ISOLATED TORNADOES
WILL ALL BE POSSIBLE.

POTENTIAL FOR DRY-SLOT TO MOVE INTO WESTERN SECTIONS ON FRIDAY AND
SATURDAY BEING STRONGLY SUGGESTED BY ALL MODELS.  THUS HAVE LOWERED
POPS IN WESTERN SECTIONS DURING THIS TIME FRAME.  DRYLINE WILL
LIKELY SHARPEN SUBSTANTIALLY OVER EASTERN SECTIONS...WITH GOOD
PROSPECTS FOR STRONG TO SEVERE THUNDERSTORMS BOTH DAYS.

BY SUNDAY...COLD AIR ALOFT WITH DEPARTING CLOSED LOW COULD CAUSE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS MAINLY NORTH AND
NORTHEAST PART OF FORECAST AREA.  THUNDERSTORMS BECOME MORE LIKELY
MONDAY NIGHT THROUGH TUESDAY NIGHT AS GULF EXPECTED TO REMAIN OPEN.
03

COCKRELL

FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS MAY BRIEFLY DEVELOP ACROSS THE
EXTREME WESTERN PART OF THE TEXAS PANHANDLE LATE THIS AFTERNOON AS
DRY SOUTH SOUTHWEST WINDS INCREASE.  ELEVATED FIRE WEATHER CONDITIONS
MAY DEVELOP ON FRIDAY ACROSS THE WESTERN HALF OF THE PANHANDLES...
PARTICULARLY IN AREAS NOT RECEIVING WETTING RAINS TODAY AND TONIGHT.
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
SATURDAY THROUGH WEDNESDAY.  03

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Apr 16, 2:55 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
255 PM CDT THU APR 16 2015

OKZ001>003-TXZ001>020-170800-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
255 PM CDT THU APR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED...WITH THE GREATEST
COVERAGE ACROSS EASTERN SECTIONS. SOME STORMS WILL LIKELY BECOME
SEVERE THIS AFTERNOON AND EVENING...WITH HAIL UP TO TENNIS BALL SIZE
AND DAMAGING WIND GUSTS UP TO 70 MPH. ISOLATED TORNADOES WILL ALSO BE
POSSIBLE...MAINLY ACROSS THE EASTERN TWO THIRDS OF THE PANHANDLES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE
FRIDAY AFTERNOON AND EVENING AS WELL AS SATURDAY AFTERNOON AND
EVENING ACROSS MAINLY THE EASTERN HALF OF THE PANHANDLES. THE PRIMARY
HAZARDS WITH ANY STORMS THAT DEVELOP WILL BE HAIL UP TO HALF DOLLAR
SIZE AND WIND GUSTS AROUND 60 MPH.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE PANHANDLES
SUNDAY THROUGH WEDNESDAY. THE THREAT FOR WIDESPREAD SEVERE WEATHER
DURING THIS TIME IS LOW.

ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP ON FRIDAY ACROSS THE
WESTERN HALF OF THE PANHANDLES...PARTICULARLY IN AREAS NOT RECEIVING
WETTING RAINS TODAY AND TONIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING...AS WELL AS POTENTIALLY ON FRIDAY...AND AGAIN ON SATURDAY.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS ACROSS WESTERN PARTS OF
THE PANHANDLES SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS
THIS AFTERNOON AND ON FRIDAY.

In the hours before

Local storm report, Apr 16, 2:43 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
243 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     HAIL             5 NE BORGER             35.71N 101.34W
04/16/2015  M2.75 INCH       HUTCHINSON         TX   PUBLIC

&&

EVENT NUMBER AMA1500327

LG
Local storm report, Apr 16, 2:51 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
251 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             4 SSW AMARILLO          35.14N 101.84W
04/16/2015  E0.88 INCH       RANDALL            TX   PUBLIC

&&

EVENT NUMBER AMA1500328

LG
Local storm report, Apr 16, 2:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
258 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             2 SW AMARILLO           35.18N 101.84W
04/16/2015  M1.00 INCH       POTTER             TX   BROADCAST MEDIA

            QUARTER SIZED HAIL AT 34TH AND WASHINGTON

&&

EVENT NUMBER AMA1500329

GARCIA
Local storm report, Apr 16, 3:00 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
300 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             1 W AMARILLO            35.20N 101.83W
04/16/2015  M1.00 INCH       POTTER             TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1500331

LG
Local storm report, Apr 16, 3:01 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
301 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             2 SW AMARILLO           35.18N 101.84W
04/16/2015  M1.75 INCH       POTTER             TX   BROADCAST MEDIA

            GOLFBALL SIZED HAIL REPORTED AT 34TH AND WASHINGTON

&&

EVENT NUMBER AMA1500330

GARCIA
Local storm report, Apr 16, 3:03 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
303 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             AMARILLO                35.20N 101.82W
04/16/2015  E1.00 INCH       POTTER             TX   PUBLIC

&&

EVENT NUMBER AMA1500332

BEAT

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:29 PM CDTSpecial Weather StatementAMADonley61 min
Apr 15, 7:54 PM CDTSevere Thunderstorm WarningAMALipscomb50 min
Apr 15, 8:08 PM CDTSpecial Weather StatementAMACollingsworth67 min
Apr 15, 8:11 PM CDTSpecial Weather StatementAMACarson79 min
Apr 15, 9:22 PM CDTSpecial Weather StatementAMARoberts53 min
Apr 15, 10:04 PM CDTSpecial Weather StatementAMAHemphill, Roberts56 min
Apr 15, 11:23 PM CDTSpecial Weather StatementAMAHansford, Lipscomb, Ochiltree52 min
Apr 16, 1:43 PM CDTSevere Thunderstorm WarningAMAHutchinson62 min
Apr 16, 1:49 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree56 min
Apr 16, 2:15 PM CDTSpecial Weather StatementAMARandall30 min
Apr 16, 2:17 PM CDTTornado WarningAMAHutchinson, Roberts28 min
Apr 16, 2:24 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson66 min
Apr 16, 2:32 PM CDTSevere Thunderstorm WarningAMAPotter, Randall58 min
Apr 16, 2:45 PM CDTTornado WarningAMARoberts30 min
Apr 16, 2:47 PM CDTSevere Thunderstorm WarningAMAOchiltree58 min
Apr 16, 3:04 PM CDTSpecial Weather StatementAMARandall26 min
Apr 16, 3:07 PM CDTSevere Thunderstorm WarningAMARoberts38 min
Apr 16, 3:12 PM CDTSevere Thunderstorm WarningAMAPotter, Randall30 min
Apr 16, 3:31 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson44 min
Apr 16, 3:35 PM CDTSpecial Weather StatementAMARandall25 min
Apr 16, 3:42 PM CDTSevere Thunderstorm WarningAMARoberts63 min
Apr 16, 3:47 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson28 min
Apr 16, 3:52 PM CDTTornado Warning Tornado observedAMACarson7 min
Apr 16, 3:59 PM CDTAreal Flood AdvisoryAMACarson, Gray, Hutchinson, Roberts4 hr
Apr 16, 4:12 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Roberts63 min
Apr 16, 4:45 PM CDTSevere Thunderstorm WarningAMAGray, Roberts60 min
Apr 16, 4:48 PM CDTAreal Flood AdvisoryAMACarson, Gray, Roberts3 hr
Apr 16, 5:01 PM CDTTornado WarningAMAGray29 min
Apr 16, 5:13 PM CDTSevere Thunderstorm WarningAMAHemphill32 min
Apr 16, 5:16 PM CDTTornado WarningAMAGray, Roberts29 min
Apr 16, 5:25 PM CDTTornado Warning Tornado observedAMAHemphill35 min
Apr 16, 5:36 PM CDTAreal Flood AdvisoryAMAHemphill, Lipscomb5 hr
Apr 16, 5:39 PM CDTTornado WarningAMAGray, Wheeler51 min
Apr 16, 5:46 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Roberts59 min
Apr 16, 5:59 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler61 min
Apr 16, 6:20 PM CDTTornado Warning Tornado observedAMAHemphill, Wheeler25 min
Apr 16, 6:30 PM CDTTornado WarningAMAGray, Wheeler45 min
Apr 16, 6:45 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb45 min
Apr 16, 6:55 PM CDTSevere Thunderstorm WarningAMADonley33 min
Apr 16, 6:58 PM CDTTornado WarningAMAWheeler37 min
Apr 16, 6:59 PM CDTAreal Flood AdvisoryAMAWheeler5 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.